# SDR ANCF200600043

- Difficulty date: January 21, 2007
- Submitted: January 22, 2007
- Operation: Air carrier
- Aircraft: N986AN
- Make and model: Boeing 767259
- Aircraft serial: 24835
- Aircraft time: 72,159 hours, 14,040 cycles
- Engine: Pwa PW4056
- Engine time: 52,384 hours, 12,670 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

EICAS MESSAGE (LE SLAT ASSYM)  DISPLAYED. LEADING EDGE LIGHT ILLUM WITH FLAP LEVER IN 1 POS. BOTH  FLAP POINTERS WERE CORRECT.  RT ENGINE WAS SHUTDOWN DUE A HIGH EGT EXCEEDED.  DIGITAL FLIGHT DATA RECORDER WAS REMOVED FOR READING IN SHOP.  THE FLAP/SLAT SYSTEMS AND THE RT ENGINE AND SUB-SYSTEMS ARE BEING CHECKED AND INSPECTED BY TROUBLESHOOTING TO CONTINUE THE INVESTIGATION AND TO ACCOMPLISH THE REPAIR ACTIONS REQUIRED. RT ENGINE WAS REMOVED AND REPLACED. IT WILL BE SENT TO THE MFG IN ORDER TO CONTINUE THE INVESTIGATION.
